# SDR DALA2015112707234

- Difficulty date: November 26, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD SERVICE DOOR PAN NEXT TO BEAM NR 4 FWD EDGE, SM.  FWD SERVICE DOOR PAN NEXT TO BEAM NR 4 WAS REPAIRED IAW SRM 52-03, FIG 3.
